Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The minimum miss distance problem


Authors: T. F. Bridgland and J. S. Hinkel
Journal: Proc. Amer. Math. Soc. 18 (1967), 457-464
MSC: Primary 49.20; Secondary 93.00
MathSciNet review: 0221355
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 49.20, 93.00

Retrieve articles in all journals with MSC: 49.20, 93.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0221355-8
Article copyright: © Copyright 1967 American Mathematical Society